# SDR DALA2019012300432

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK FORM STA=200 TO STA=206 AT X=-22 (CPAX). NRC 0442: CORROSION LEVEL 2, SEAT TRACK WAS REPLACED STA=200 TO STA=256 AT X=-22 (CPAX) PER SRM 51-41-01 AND 51-41-05. (LP #0914402)
